MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. RESOLVE LOCKING DRAINAGE.CATHETER.; DRAINAGE CATHETER

MERIT MEDICAL SYSTEMS INC. RESOLVE LOCKING DRAINAGE.CATHETER.; DRAINAGE CATHETER
Catalog Number RLCMB-NV-10
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned at a later date, the investigation will be re-opened.
 
Event or Problem Description
A medwatch report [mw5099283 alleges that during a drainage catheter placement procedure, the guidewire broke into several pieces.The patient was transferred to the surgical department for successful foreign body retrieval.No additional patient consequences to report.

Brand Name
RESOLVE LOCKING DRAINAGE.CATHETER.
Common Device Name
DRAINAGE CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key11509944
Report Number1721504-2021-00018
Device Sequence Number14422074
Product Code GBX
UDI-Device Identifier00884450014097
UDI-Public884450014097
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLCMB-NV-10
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;